# SDR 2019FA0000367

- Difficulty date: September 27, 2019
- Submitted: November 11, 2019
- Operation: General aviation
- Aircraft: N46LU
- Make and model: Piper PA-44-180
- Aircraft serial: 4496415
- Aircraft time: 685 hours
- Engine: Lyc O360A1H6
- Engine time: 686 hours
- System (JASC): 7160 · Engine Air Intake System
- Part: Plate
- Part number: 104757002
- Condition: Cracked
- Location: Airbox
- Part time: 686 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON VISUAL INSPECTION, FOUND THE RIGHT ENGINE CARBURETOR HEAT AIRBOX BACKPLATE (WELD) CRACKED AT TOP LEFT ATTACH POINT. CRACK WAS FOUND NEAR TOP SUPPORT BRACKET. AIRCRAFT USED DAILY FOR FLIGHT TRAINING WITH AN AVERAGE OF 100 HOURS OF FLIGHT TIME EVERY 90 DAYS.
